# SDR SWAA2022080136494

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 21,621 hours, 10,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FROM MID CABIN FELL OFF / [01] INSTALLED & SECURED MID CABIN EXIT SIGN PER AMM 33-51-01. OPS CHECK NORMAL.
